# SDR FDEA202201300160

- Difficulty date: January 30, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300*
- Aircraft serial: 766
- Aircraft time: 36,114 hours, 19,936 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Dummy Rail
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR54/FR54.2 LH NO.2 DUMMY SEAT TRACK GAP OVER 1MM. I.A.W SRM 53-15-16-201 PARA 5A PAGE 201-216 FIG.201 PFM REPAIR ACCOMPLISHED.
